# SDR AALA202104059033

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 71,762 hours, 27,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER MISSING AT DOOR 2L. REPLACED EMERGENCY LIGHT LENS, OPS CHECK GOOD.
